MAUDE Adverse Event Report: NOBEL BIOCARE AB NOBELSPEEDY GROOVY RP 4.0X20MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB NOBELSPEEDY GROOVY RP 4.0X20MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 37611
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Implant failed due to a fracture at delivery.
 
Event or Problem Description
The initial report did not have the correct event type documented, the correct event type, malfunction, is provided in this follow up report.

Brand Name
NOBELSPEEDY GROOVY RP 4.0X20MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
Manufacturer (Section G)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW   69151
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key18907682
Report Number9611993-2024-052762
Device Sequence Number15014636
Product Code DZE
UDI-Device Identifier07332747086263
UDI-Public(01)07332747086263(10)12070046(17)210715
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K160119
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2021
Device Catalogue Number37611
Device Lot Number12070046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale